# SDR 97ZZZX952

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27443
- Make and model: Aerosp SA315B
- Aircraft serial: 2426
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 315A3510000101
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPAR TUBE CRACKED AT RT MOUNTING HOLE, CRACK ORIGINATES AT MOUNTING HOLE AND EXTENDS IN BOTH DIRECTIONS COVERING 50 PERCENT OF TUBE CIRCUMFERENCE.  THIS DEFECT WAS FOUND WHEN THE STABILIZER WAS BROUGHT IN FOR REPAIR OF WORN MOUNT BUSHING. THIS CRACK COULD NOT BE SEEN AS IT IS COVERED BY HALF SHELL REINFORCEMENTS.  SUBMITTER SUGGESTS CAUSE AS LACK OF PREVENTIVE MAINTENANCE, NOT FOLLOWING INSPECTION SCHEDULES.  T/R OUT OF BALANCE FOR EXTENDED PERIODS.
